I really need help on what to do next.
I'm a 27 years old female that has suffered from Acne since I was 12 years old. I've tried EVERYTHING I can think of; Antibiotics , creams, spironolactone, bcp, accutane, liver flushing, candida diet, anti fungals, zapper, colonics, coffee enemas, colotrum, leaky gut protocol, alkalizing my diet, demodex etc. But nothing works anymore.
It was two years ago that i decided to embark on the candida route. I started taking candex, and my Acne + blackheads cleared up. This was the first time in my life I had clear skin without taking accutane or Antibiotics , however, little did I know that if you stop the candida treatment before you've killed it off, it becomes resistant to the old treatment.
I went on my christmas holiday, and forgot to bring the candex with me and i ran out of the supplement shortly. I was vacationing in a really humid place, and I started getting more and more spots again. Some at places I've never even had before, like my throat, scalp, and back.
When i got back from my vacation I ran out and bought colotrum. (I had read somewhere it could be good in clearing up candida, and even leaky gut) However, litterally 5-6 days after i started supplementing with colostrum my whole face, scalp, back, and even my chest broke out in what looks like some type Acne acne/folliculitis. And ever since then I've been plagued with the most horrible folliculitis/acne of my life.
After this incident I got really serious with my diet, liver flushing, and supplements.
I feel I've gotten the candida more under control now, but I want to know what's your opinion on the colotrum? What do you think it could have done to me?
I've gotten a colonoscopy done, and everything looks fine. I've had a stool analysis done and the doctor said everything looks fine as well (No more candida). Could the colostrum have fed some kind of bad bacteria? Could it have given me SIBO? On the stool analysis it says.
Does this mean anything to you? Is it good or bad?
A month ago i was taking charcoal supplement because I didn't want to have a bad die off from the candida supplement i was taking (sf722) and it cleared my acne up for the time i was taking it, 10 days. But I ended up having to stop it because on the 9-10 it started giving me a bad diarrhea.
So the charcoal did something to my intestines that my skin really liked, but unfortunately I can't continue with it.
And I forgot to say my acne really gets worse when it's hot outside and when i stress. So it makes me think I have seb derm as well.